# SDR AALA202407293775

- Difficulty date: July 27, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 53,304 hours, 26,936 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: D5337062220400
- Condition: Worn
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT MAIN LANDING GEAR DOOR FORWARD HINGE FITING ON THE KEEL BEAM AFT LUG WORN / CHAFFED AT FR 42 AND S41L. REPLACED HINGE FITTING PER EA 356568.
